<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 42, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 1—211
On a conformal Killing vector field in a compact almost Kahlerian manifold
Kazuhiko Takano and Jae-Bok Jun
MSC numbers : 53C55, 57R25
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 1—4
Conformal transformations in a twisted product space
Byung Hak Kim, Seoung Dal Jung, Tae Ho Kang, and Hong Kyung Pak
MSC numbers : Primary 53A55; Secondary 53B20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 5—15
A higher order monotone iterative scheme for nonlinear Neumann boundary value problems
Bashir Ahmad, Uzma Naz, and Rahmat A. Khan
MSC numbers : 34A45, 34B15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 17—22
Rotation surfaces with $1$-type Gauss map
Athoumane Niang
MSC numbers : 53B25, 53C40
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 23—27
Some results on the stability of the homogeneous functions
S. Czerwik
MSC numbers : 39B82
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 29—37
Some estimates for compact hypersurfaces in hyperbolic space
Azam Etemad
MSC numbers : 53C42
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 39—44
On exchange ${\text\bf qb}$-ideals
Huanyin Chen and Miaosen Chen
MSC numbers : 16E50, 16U99
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 45—51
Isomorphic modular group algebras of semi-complete primary abelian groups
Peter V. Danchev
MSC numbers : Primary 20C07; Secondary 16U60, 16S34, 20K10, 20K15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 53—56
Stability of a generalized quadratic functional equation with Jensen type
Young Whan Lee
MSC numbers : 39B22, 39B72
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 57—73
Motion of vortex filaments in 3-manifolds
Hee Chul Pak
MSC numbers : 58J72, 22E30, 76B03, 35Q55
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 75—85
Injective envelopes of simple modules over polynomial rings
Zhongming Tang
MSC numbers : 12F10, 13C11, 18G05
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 87—92
Semi-invariant submanifolds of codimension 3 of a complex projective space in terms of the Jacobi operator
Jong Im Her, U-Hang Ki, and Seong-Baek Lee
MSC numbers : 53C25, 53C40, 53C42
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 93—119
Strongly irreducible submodules
Shahabaddin Ebrahimi Atani
MSC numbers : 13C05, 13C13
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 121—131
On the Hyers-Ulam stability of a generalized quadratic and additive functional equation
Kil-Woung Jun and Hark-Mahn Kim
MSC numbers : 39A11, 39B72
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 133—148
On quasi-exact sequences
S. M. Anvariyeh and B. Davvaz
MSC numbers : 18G99, 13C99
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 149—155
Spaces of conjugation-equivariant full holomorphic maps
Yasuhiko Kamiyama
MSC numbers : Primary 55P35; Secondary 58D15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 157—164
Every definable $C^r$ manifold is affine
Tomohiro Kawakami
MSC numbers : 03C64, 14P10, 14P20, 57R55, 58A05
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 165—167
Contractions of class $\mathcal Q$ and invariant subspaces
B. P. Duggal, C. S. Kubrusly, and N. Levan
MSC numbers : Primary 47A15; Secondary 47B20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 169—177
Partial differential equations for products of two classical orthogonal polynomials
D. W. Lee
MSC numbers : 33C50, 35P99
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 179—188
Shape operator $A_{H}$ for slant submanifolds in generalized complex space forms
Dong-Soo Kim, Young Ho Kim, and Chul Woo Lee
MSC numbers : 53B25, 53C55
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 189—201
On factorization of solutions to second order linear differential equations
Wang Sheng
MSC numbers : 30D05, 34M05, 34M45
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 203—211

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd